# SDR UIEA2018110102439

- Difficulty date: October 30, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 79,918 hours, 10,651 cycles
- System (JASC): 8011 · Engine Starter
- Part: Seal
- Part number: P8441N1
- Condition: Leaking
- Location: Starter
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CAPPED THE NR 1 ENGINE DRAIN LINES,  STARTER,  IDG, FUEL PUMP, HMU, AND HYDRAULIC PUMP IAW AMM 71-71-00, AND  ECM 2018P-694, DUE TO HIGH OIL CONSUMPTION. REMOVED AND REPLACED THE NR 1 ENGINE STARTER ACCESSORY GEARBOX SEAL IAW AMM 80-11-01, AND 72-64-02. OPS AND LEAK CHECKED GOOD.
